Dr Somashekhara G

Dr. Somashekhara.G

Associate Professor|Department of Mathematics and Statistics


Dr Somashekhara G works with the Department of Mathematics and Statistics, that falls under the Faculty of Mathematical and Physical Sciences, RUAS. Overall, he has garnered 18 years of teaching and 12 years of research experience. He teaches students who have enrolled into the Bachelor of Technology and Master of Science courses. He specialises in research pertaining to differential geometry and Riemannian geometry. 30 of his papers have been published in a number of well-known journals. He obtained his Master of Philosophy degree at Bharathidasan University and his Doctor of Philosophy degree at Bangalore University. He is a member of Ramanujan Mathematical Society, Indian Society of Technical Education, Scientific and Technical Research Association and International Association of Engineers.

Qualifications

  • Ph.D. in Mathematics

    Bangalore University, Karnataka

  • M.Phil in Mathematics

    Bharathidasan University, Trichy, Tamilnadu

  • M.Sc. in Mathematics

    Bangalore University, Karnataka

  • B.Sc. PCM

    Bangalore University, Karnataka

Experience

Total Experience: 18 years

Working as a Assistant Professor in Ramaiah University of Applied Sciences, Bangalore. From July 2015 — till date

Worked as a Assistant Professor in Acharya Institute of Technology, Bangalore. From July 2012 — June 2015

Worked as a Sr. lecturer in Sri Krishna Institute of Technology, Bangalore. From Aug 2009 — July 2012

Worked as a lecturer in AMC Engineering College, Bangalore. From Aug 2008 — July 2009

Worked as a lecturer in the department of MCA, Oxford College Bangalore. From Aug 2005 — July 2008

Worked as a lecturer in Seshadripuram College, Bangalore. From July 2004 — Feb 2005

Worked as a teaching faculty in SPACE tutorial, Bangalore. From Jan 2003 — June 2004

Worked as a lecturer in Kalpataru Science College. From September 2002 — Jan 2003

Training Experience

Attended Mission 10‑X teacher training programme conducted by Wipro

Research Interest: Differential Geometry

Research Expertise: Riemannian Geometry

Keywords

  • Differential Geometry
  • Riemannian Geometry

Ph.D. Dissertation:

  1. A Study on Geometric Properties of Contact Manifolds

International Journal Papers:

  1. Nagaraja.H.G and Somashekhara.G, On Pseudo projective curvature tensor in Sasakian manifolds”Int. J. Contemp. Math. Sciences, Vol. 6, 2011, no. 27, 1319 ‑1328, ISSN-1313 – 6569.
  2. NagarajaH.G, Somashekhara.G and Premalatha, “(𝜖,𝛿) Trans-Sasakian structure” Proceedings of the Estonian Academy of Sciences. 2012, 61, 20 –28, ISSN-1736 – 6046.
  3. Nagaraja.H.G and Somashekhara.G, Generalized Sasakian space forms and trans-Sasakianmanifolds”Acta Mathematica Paedagogicae Academia Nyiregyhazienis Vol. 28(2) 2012, P‑207 – 216 ISSN-1786 – 0091.
  4. Nagaraja.H.G and Somashekhara.G,“Special trans-Sasakian manifolds and curvature conditions” International Journal of pure and applied Mathematics, Vol 81 No 3, 2012, ISSN-1311 – 8080.
  5. Somashekhara.G and Nagaraja.H.G,“ K‑Torseforming vector field on trans-Sasakian manifolds” International Journal of Mathematical Archive. 3(7),2012,2583 – 2588, ISSN-2229 –5046.
  6. D.G Prakasha, H.G Nagaraja and Somashekhara G, On (N(k),)-Semi Riemannian manifolds” Italian Journal of pure and applied Mathematics 32, 115 – 124 , 2014 ISSN-2239 – 0227.
  7. Somashekhara.G and H.G Nagaraja,“-Curvature tensor in (k,mu)-contact manifolds” Mathematical Aeterna, 2(6),(2012), 523 – 532, ISSN-1314 – 3336.
  8. Nagaraja.H.G, Somashekhara.G and SavithriShashidhar, Generalized Sasakian space forms and trans-Sasakian manifolds”ISRN Geometry, Vol. 2012 (2012), Article ID 309486, 12 pages, ISSN-2090 – 6307.
  9. Somashekhara G and H.G Nagaraja, Weakly Pseudo-Projective Symmetries of (𝜖,𝛿)-trans-Sasakian manifolds” International Journal of Pure and Applied Mathematical Sciences, Vol. 6, No. 5 (2013), pp. 401 – 410, ISSN 0972 – 9828
  10. Somashekhara.G, S. Prasanna and Y.B. Muralabhavi, On 3‑dimensional(𝜖,𝛿)Trans-Sasakian structure” International Journal of pure and applied Mathematics, 2013, Vol 87 No.3, 405 – 413, 2013 ISSN-1311 – 8080.
  11. Somashekhara G,S Prasanna and Y .B Muralabhavi“ Weakly quasi-conformally symmetries of generalized (k,μ) space forms” Volume 10, IOSR Journal of Mathematics,PP −70−78, 2014. e‑ISSN:2278 – 3008.
  12. Somashekhara G,S Prasanna and Y .B Muralabhavi, On Semi-Symmetric Metric Connection in a Generalized (k,μ) ‑Space Forms” InternationalJournal of Mathematics Trends and Technology –Volume 9 Number 3 –May 2014.
  13. Savithri Shashidara and Somashekhara G, Lightlike Hypersurfaces in semi Riemannian manifold with semi-symmetric non metric connection” International Journal of Innovative Technology and Research, Vol.No.3, Issue No.2,(2015), 2002 –2011.
  14. Nagaraja H G , Savithri Shashidara and Somashekhara G“ Generalized Sasakian space form admitting semi-symmetric connection” Journal of Ultra Scientist of physical Sciences , Vol. 27(2)A, 107 – 112 (2015).
  15. Somashekhara G, S Prasanna and Y .B Muralabhavi, Invariant submanifolds of (epsilon-delta) trans-Sasakian manifolds” Scholars Journal of Physics, Mathematics and Statistics, Vol.2,(2015), pp-191 – 195
  16. Somashekhara G, S.Prasanna and Bhavya.K“Invariantsubmanifolds of special trans-Sasakianstructure” Global Journal of Pure and Applied Mathematics.ISSN 0973 – 1768 Volume 13, Number 4 (2017), pp. 1183 – 1193.
  17. G.Somashekhara, N.Pavani and S.Girish Babu A Note on Invariant Submanifolds of LP-Sasakian Manifolds” International Journal of Mathematics And its Applications, Volume 5, Issue 4 (2017), ISSN: 2347 – 1557.
  18. Somashekhara Gand Bhavya K Some results on Slant submanifolds of (k,m)-contact manifolds International Journal of Advances in Mathematics , Volume 2018, Number 1, Pages 50 – 56, 2018,eISSN 2456 – 6098.
  19. G. Somashekhara, S. Girish Babu and N. Pavani On a Semi-symmetric Metric Connection in Generalized” Sasakian Space forms Satisfying Certain Curvature Conditions” International Journal of Mathematics And its Applications Int. J. Math. And Appl., 6(2018), ISSN: 2347 – 1557.
  20. Somashekhara G, Bhavya K and Shivaprasanna Ricci Solitons on (-)Trans-Sasakian Manifolds” International Journal of Mathematics And its Applications International Journal of Mathematics And its Applications Volume 5, Issue 4{D (2017), 539 ISSN: 2347 – 1557.
  21. SomashekharaG and Bhavya.K Some Results on Slant Submanifolds of Trans-Sasakian Manifolds” IJRECE, Vol.6,(2018) Issue 3, ISSN 2393 – 9028.
  22. Somashekhara.G and Bhavya K Classification of Totally Umbilical Slant Submanifolds of a (𝜅,𝜇)-Contact Manifolds” JETIR, Vol.5,(2018) ISSN-2349 – 5162.
  23. Somashekhara.G and Pavani. N 𝜂‑Ricci Solitons on a Real Hypersurfaces in a complex Space Form of Certain Curvatur Tensors” Journal of Computer and Mathematical Sciences,Vol.10(5),(2019) 1204 – 1209, ISSN-2319 – 8133.
  24. Somashekhara. Gand Girish Babu S Weak Semi-symmetric Metric Connection in Generalized Sasakian Space Forms” Journal of Computer and Mathematical Sciences,Vol.10(5), (2019) 1197 – 1203, ISSN:2319 – 8133.
  25. Somashekhara. Gand Pavani.N The study of Real Hypersurfaces of a Complex space form”, International Journal of Engineering, Applied and Management Sciences Paradigms, Volume 54 Issue 3, 2019.
  26. Somashekhara.G, Pavani N and P.S.K Reddy, Invariant submanifolds of LP Sasakian manfolds with semi-symmetric connection”Bulletin of Mathematical Analysis and Applications, Volume 12 Issue 2(2020), ISSN: 1821 – 1291, Pages 35 – 44.
  27. G. Somashekhara, S. Girish Babu, and P. Siva Kota Reddy C‑Bochner Curvature Tensor Under D‑Homothetic Deformation in LP-Sasakian Manifold’’ Bulletin Of The International Mathematical Virtual Institute, Vol. 11(1) (2021), P‑91 – 98
  28. Somashekhara G, Md.Samiul Haque and Shivaprasanna,“𝜂‑Ricci soliton in three-dimensional (,)-trans-Sasakian manifolds”,WAFFEN-UND KOSTUMKUNDE JOURNAL, ISSN NO:0042 – 9945,2020
  29. Shivaprasanna, Md.Samiul Haque and Somashekhara G, 𝜂‑Ricci soliton on f‑kenmotsu manifolds”,Journal of Physics,1543 (2020).
  30. Somashekhara G, Shivaprasanna and Prabhavathi Angadi 𝜂‑RicciSolitons in 𝛼‑Para Kenmots Manifolds”, Journal of Physics,1597,2020
  31. Somashekhara.Gand Bhavya K On pseudo-slant submanifold of Generalized Sasakian Space form” Journal of Physics,1597, 2020
  32. Prabhavathi Angadi , Shivaprasanna, Somashekhara Gand PSK Reddy “ Ricci Solitons on (LCS)-Manifolds under D‑Homothetic Deformation” ITALIAN JOURNAL OF PURE AND APPLIED MATHEMATICS, 2020 
  33. Somashekhara.G, GirishBabu.S and P.S.K Reddy Ricci Solitons and Generalized Weakly Symmetries under D‑Homothetically Deformed LP-Sasakian Manifold, ITALIAN JOURNAL OF PURE AND APPLIED MATHEMATICS, 2020 
  34. Somashekhara.G, GirishBabu.S and P.S.K Reddy, Conformal η‑Ricci Solitons in Lorentzian Para-Sasakian Manifold Admitting Semi-Symmetric Metric Connection, ITALIAN JOURNAL OF PURE AND APPLIED MATHEMATICS, 2020 
  35. Somashekhara.G, GirishBabu.S and P.S.K Reddy, Indefinite Sasakian Manifold with Quarter-Symmetric Metric Connection,PJMS,2020
  36. Somashekhara.G, GirishBabu.S and P.S.K Reddy, Lorentzian $\beta$-Kenmotsu Manifold, Vladikavkaz Mathematical Journal. 2020

Conference Papers:

  1. SomashekharaG,and S Prasanna Some results on (𝜖,𝛿)-trans-Sasakian manifolds” Proceedings of Conference on Differential Geometry, 105 – 110, 2013 ISBN 978−81−928387−1−7, held at central college, Bangalore, 2013.
  2. Somashekhara G,S Prasanna and H G Nagaraja,“On k‑contact manifolds and generalized sasakian space-form”Proceedings of Conference on Differential Geometry, 111 – 117, 2013 ISBN 978−81−928387−1−7, held at central college, Bangalore, 2013.
  3. Somashekhara.G, PavaniN and P.S.K Reddy,“Slant Submanifolds of Generalized Sasakian Space Forms”.
  4. Prabhavathi Angadi , Shivaprasanna, Somashekhara Gand PSK Reddy, Certain Results on Generalized Sasakian-space-forms
  5. Somashekhara .G, Girish Babu S and P.S.K Reddy,“ 𝜂‑Ricci Soliton in an indefinite trans-Sasakian manifold admitting semi-symmetric connection”,Boletim da SociedadeParanaense de Matemática
  6. Somashekhara .G, Girish Babu S and P.S.K Reddy,Lorentzian $\beta$-Kenmotsu Manifolds admitting Semi-symmetric Non-Metric Connection,Journal: Vladikavkaz Mathematical Journal (VMJ)
  7. Somashekhara G, Md Sami Uall and Shivaprasanna G S, Ricci Yamabe Soliton in Three-Dimensional (Epsilon,Delta)-Trans-Sasakian Manifolds.Journal:Kyungpook Mathematical Journal
  8. Somashekhara. Gand Bhavya.K A Note on Invariant Submanifolds of Generalized Sasakian Space Form with Pseudo Parallel Conditions.Journal: Journal of IMVI
  9. Somashekhara.G and Bavya .K, Invariant Submanifolds of Generalised Sasakian Space Form with Semi-Symmytric Metric ConnectionJournal: Balkan Journal of Geometry and Its Applications
  10. Shivaprasanna G.S Prabhavati G Angadi and Somashekhara G”Ricci-Yamabe Solitons on Submanifolds of some indefiniteAlmost Contact Manifolds”
  11. Shivaprasanna G.S, Prabhavati G Angadi and Somashekhara G“𝜂‑Yamabe solitons in 𝛼‑Para Kenmotsu manifolds

International Conference Papers:

  1. Recent Advances in Mathematics and applications (ICRAMA-2010) January 13 – 15, 2010, University of Burdwan, West Bengal, India (Presented Paper entitled On Pseudo projective curvature tensor in trans-Sasakian manifolds)
  2. International Conference on Research Trends in Engineering, Applied Science and Management (ICRTESM-2018) on 5thAugust 2018, ISBN: 978−93−87433−32−8 (Presented paper on“Some results on slant submanifold of trans-Sasakian Manifolds”) 
  3. 2ndInternational Conference On Research Trends in Engineering , Applied Sciences and Manegement, Osmania University Campus, Hyderabad held on 23rdSeptember 2018 (Presented paper on Classification Of Totally Umbilical Slant Submanifolds of ((k,μ) — Contact Manifolds”

  • Ramanujan Mathematical Society (RMS).

    Life Member

  • Indian Society of Technical Education.

    Life Member

  • Scientific and Technical Research Association (STRA).

    Life Member

  • International Association of Engineers(IAENG)

    Member